IRRATIONALITY MEASURES FOR CONTINUED FRACTIONS WITH ASYMPTOTIC CONDITIONS

Publication: Research - peer-reviewJournal article

Standard

IRRATIONALITY MEASURES FOR CONTINUED FRACTIONS WITH ASYMPTOTIC CONDITIONS. / Hancl, Jaroslav; Leppälä, Kalle.

In: Kyushu journal of mathematics, Vol. 70, No. 2, 09.2016, p. 205-216.

Publication: Research - peer-reviewJournal article

Harvard

Hancl, J & Leppälä, K 2016, 'IRRATIONALITY MEASURES FOR CONTINUED FRACTIONS WITH ASYMPTOTIC CONDITIONS' Kyushu journal of mathematics, vol 70, no. 2, pp. 205-216. DOI: 10.2206/kyushujm.70.205

APA

CBE

Hancl J, Leppälä K. 2016. IRRATIONALITY MEASURES FOR CONTINUED FRACTIONS WITH ASYMPTOTIC CONDITIONS. Kyushu journal of mathematics. 70(2):205-216. Available from: 10.2206/kyushujm.70.205

MLA

Hancl, Jaroslav and Kalle Leppälä. "IRRATIONALITY MEASURES FOR CONTINUED FRACTIONS WITH ASYMPTOTIC CONDITIONS". Kyushu journal of mathematics. 2016, 70(2). 205-216. Available: 10.2206/kyushujm.70.205

Vancouver

Hancl J, Leppälä K. IRRATIONALITY MEASURES FOR CONTINUED FRACTIONS WITH ASYMPTOTIC CONDITIONS. Kyushu journal of mathematics. 2016 Sep;70(2):205-216. Available from, DOI: 10.2206/kyushujm.70.205

Author

Hancl, Jaroslav; Leppälä, Kalle / IRRATIONALITY MEASURES FOR CONTINUED FRACTIONS WITH ASYMPTOTIC CONDITIONS.

In: Kyushu journal of mathematics, Vol. 70, No. 2, 09.2016, p. 205-216.

Publication: Research - peer-reviewJournal article

Bibtex

@article{cd7c506027a644c9a64daaf8df11152a,
title = "IRRATIONALITY MEASURES FOR CONTINUED FRACTIONS WITH ASYMPTOTIC CONDITIONS",
keywords = "continued fraction, Diophantine approximation, irrationality measure, NUMBERS",
author = "Jaroslav Hancl and Kalle Leppälä",
year = "2016",
month = "9",
doi = "10.2206/kyushujm.70.205",
volume = "70",
pages = "205--216",
journal = "Kyushu journal of mathematics",
issn = "1340-6116",
publisher = "KYUSHU UNIV, FAC MATHEMATICS",
number = "2",

}

RIS

TY - JOUR

T1 - IRRATIONALITY MEASURES FOR CONTINUED FRACTIONS WITH ASYMPTOTIC CONDITIONS

AU - Hancl,Jaroslav

AU - Leppälä,Kalle

PY - 2016/9

Y1 - 2016/9

KW - continued fraction

KW - Diophantine approximation

KW - irrationality measure

KW - NUMBERS

U2 - 10.2206/kyushujm.70.205

DO - 10.2206/kyushujm.70.205

M3 - Journal article

VL - 70

SP - 205

EP - 216

JO - Kyushu journal of mathematics

T2 - Kyushu journal of mathematics

JF - Kyushu journal of mathematics

SN - 1340-6116

IS - 2

ER -